Bluelight

Thread: Priapism during opioid withdrawal

Results 1 to 7 of 7
  1. Collapse Details
    Priapism during opioid withdrawal 
    #1
    Bluelighter MDPV_Psychosis's Avatar
    Join Date
    Mar 2012
    Location
    Norcal
    Posts
    710
    WebMD defines priapism as follows:

    Quote Originally Posted by WebMD
    an erection that lasts for more than 4 hours, is usually painful, and may happen without sexual arousal.
    Is there a link between opioid withdrawal and priapism? I am not talking about the increase in libido that occurs either.

    I have been tapering off opioids for a very long time using Kratom during the day and small doses of Tianeptine during the night. I stalled my taper for the last few months but just very recently started tapering again.

    With the most recent drop I have been experiencing persistent night erections. They seem to start as soon as I enter REM and tend to last all night (or at least it seems to, it's difficult to say). They don't always go away when I wake up either.

    This morning it was quite painful. I'm pretty sure it started as soon as I fell asleep last night. I was prepared to go to the ER but it finally went away about an hour and a half after waking up. I had to lay down and do deep breathing exercises and I suppose the relaxation helped enough.

    Masturbation doesn't help me when this happens, by the way, as I'm sure somebody will suggest it.

    I'm worried this will only get worse and I will have to go to the ER at some point.

    Is it possible this is related to my dose reduction? The timing would suggest so but I've searched around and cannot find much correlation.
    Reply With Quote
     

  2. Collapse Details
     
    #2
    Bluelighter Nod Alot's Avatar
    Join Date
    Jun 2017
    Location
    KANSAS, USA
    Posts
    195
    I would just make an appointment to see a doctor. Long lasting erections like that could cause some permanent damage down there. No guy wants ED amiright?
    Reply With Quote
     

  3. Collapse Details
     
    #3
    Bluelighter MDPV_Psychosis's Avatar
    Join Date
    Mar 2012
    Location
    Norcal
    Posts
    710
    My plan is to see a doctor early next week if it doesn't stop happening. I just hope I don't have to go to the ER before then.

    I'm honestly scared and embarrassed to see a doctor or go the ER but I'll get over it and bite the bullet.

    I'm just hoping it's just a strange symptom of tapering that will disappear soon.
    Reply With Quote
     

  4. Collapse Details
     
    #4
    Senior Moderator
    Sober Living
    Words
    Captain.Heroin's Avatar
    Join Date
    Nov 2008
    Location
    My hopes are blighted, my heart is broken, my life a burden, everything around me is sad and mournful; earth has become distasteful to me, and human voices distract me. It is mercy to let me die, for if I live I shall lose my reason and become mad.
    Posts
    60,138
    if it lasts more than 4 hours, go to the ER.
    Reply With Quote
     

  5. Collapse Details
     
    #5
    Bluelighter MDPV_Psychosis's Avatar
    Join Date
    Mar 2012
    Location
    Norcal
    Posts
    710
    Quote Originally Posted by Captain.Heroin View Post
    if it lasts more than 4 hours, go to the ER.
    That's been my plan.

    I was about to go to the ER today but decided to try laying down and do deep breathing as a last ditch effort before going. Fortunately it worked. Thank God too because it was getting painful.

    They are starting in the middle of the night while I'm asleep so I'm unsure of how long it's been by the time I wake up since Im only partially conscious of it happening until then. If it happens again I'll be prepared to go the ER within a couple hours of waking.
    Reply With Quote
     

  6. Collapse Details
     
    #6
    "if i have an erection lasting longer than 4 hours, im' not going to the hospital...I'm going to a prostitute" chris rock
    Reply With Quote
     

  7. Collapse Details
     
    #7
    Bluelighter ANewKindOfArmy's Avatar
    Join Date
    Nov 2004
    Location
    Philadelphia 215
    Posts
    456
    In rehabs I definitely had a dick issue haha. It wasn't for Muiltple hours on in but annoying to the point I wouldn't wanna go outta the room for meds or groups.

    I remember roommates laughing about walking out to get meds pitching tents. Basically what I'm saying is it's pretty normal especially after a long time on opiates but if you've steadily had your shit up 4hours go to the hospital. May be annoying or embarrassing but you don't wanna ruin your goods man.
    Reply With Quote
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •